# SDR UIEA2013041600236

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,512 hours, 15,055 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY FAIL INDICTION ON CAPTAIN`S EHSI.  RADAR PAINTED INTERMITTENTLY.  PERFORMED OPS TEST OF CAPTAIN`S WEATHER RADAR SYS IAW AMM 34-43-00, CHECKED NORMAL.
